# SDR ASAA2017102622323

- Difficulty date: October 26, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 38,098 hours, 11,525 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 32156184
- Part serial: 5668
- Condition: Deteriorated
- Location: Anti Ice Valve
- Part time: 38,091 hours, 11,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NOSE COWL ANTI-ICE THERMAL VALVE HAS A DETERIORATED HARNESS. GROUNDED - YES. REMOVED AND REPLACED #2 ENG TAI VALVE , LEAK OPS CHECK GOOD REFB737-800 AMM 30-21-11-400-801.
